# SDR MALA050188

- Difficulty date: February 11, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 17,066 hours, 18,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 4586
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1228-04, S/N 4586 FAILED SCHEDULED CAPACITY CHECK.  REPLACED 12 EA CELLS P/N 549-1170-01.  UNIT PASSES CMM TESTS, RTS 2/15/05.
